# SDR TWAA9712501

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Sw
- Part number: 851307683714
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LAX - FLT 840 - DURING CLIMB, LEFT GENERATOR FIELD LIGHT ILLUMINATED, LEFT GEN CONTROL SWITCH ILLUMINATED, APU WOULD NOT START.  REPLACED LEFT GENERATOR CONTROL SWITCH.  OPERATED ENGINE AND APU.  ALL CHECKS NORMAL.  CK-C 6B 8-7-97 LAX. (X)
